# SDR 2003FA0000232

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Make and model: Beech 400BEECH
- Aircraft serial: 910080
- Aircraft time: 4,778 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Bracket
- Condition: Sheared
- Location: Mlg
- Part time: 4,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN PHASED INSPECTION. WHEN INSPECTORS REMOVED THE AVIONICS RACK TO TORQUE A LOOSE ATTACH FITTING BOLT ON THE RIGHT MLG UPLOCK FITTING, A CHECK WAS MADE OF THE OTHER ATTACH BOLTS. THE BOTTOM FORWARD ATTACH BOLT HEADS WERE FOUND SHEARED OFF. THE BOLT HEADS WERE FOUND ON TOP OF THE GEAR UPLOCK ASSY. THERE WAS EVIDENCE THE BOLTS HAD BEEN SHEARED FOR A LONG TIME. FURTHER EXAMINATION DISCOVERED THE BOLTS WERE PART NUMBER NAS1204-9 AND NOT THE REQUIRED NAS1204-8.
